Facebook Pixel

Hi, I recently took the morning after pill and am currently on the antifungal, ketaconazole, my period is a week early and light compared to usual, it also is brown instead of deep red like usual. Could I be pregnant?

By March 1, 2012 - 12:38am
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi flitwick,

Welcome to EmpowHER. If you took the morning after pill some of the Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness, and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.  If you are still concerned you might want to take a home pregnancy test.

Please visit the following links





March 1, 2012 - 4:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!